Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/7215
Title: Exotic Smooth 4-Manifolds and Gerbes as Geometry for Quantum Gravity
Authors: Król, Jerzy
Keywords: geometria; geometria różniczkowa; topologia; teorie grawitacji; grawitacja kwantowa
Issue Date: 2009
Citation: Acta Physica Polonica B, Vol. 40, no. 11 (2009), s. 3079-3085
Abstract: The relation of some small exotic smooth R4 with Abelian gerbes and H-deformed generalized Hitchin’s structures on S3 R4 is discussed. Exotic smoothness of R4 appears as some fundamental phenomenon related to string theory and which has not been taken into account yet in construction of any QG theory.
URI: http://hdl.handle.net/20.500.12128/7215
ISSN: 0587-4254
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Krol_Exotic_smooth_4_manifolds.pdf477,39 kBAdobe PDFView/Open
Show full item record


Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons